EFFERALGAN. 500 mg. 16 tablets

Bristol-Myers Squibb
EFFERALGAN. 500 mg. 16 tablets
€ 12.00
Add to Cart
WHAT EFFERALGAN AND WHAT IT IS USED
Pharmaco-therapeutic group
Other analgesics - antipyretics
Therapeutic indications:
This medicine contains acetaminophen.
It is intended for the symptomatic treatment of mild to moderate pain and / or febrile illness, such as headaches, flu-like conditions, toothache, muscle aches, menstrual pain.
This formulation is designed for adults and children weighing more than 13 kg (over 2 years). Read carefully the section "Dosage".
For children weighing less than 13 kg, there are other formulations containing paracetamol. Consult your doctor or pharmacist.

2. BEFORE YOU TAKE EFFERALGAN
Ask your doctor before taking this medicine if you have been informed that you are intolerant to certain sugars.

Contraindications:
This medicine should not be used in the following cases:
hypersensitivity to acetaminophen or any of the excipients;
severe liver disease.
Special warnings:
Consult your doctor immediately in case of overdose or accidental adoption of high dose.
This medicine contains acetaminophen. Other drugs also contain this substance. Do not combine these drugs do not exceed the recommended daily dose (see dosage section).

Precautions for use:
If pain persists for more than five days, or fever - more than three days if the medication is not sufficiently efficient or other symptoms, do not continue treatment without consulting your doctor.
Before you start treatment with this medicine, check to see if you are taking other medicines containing paracetamol.
Tell your doctor in case of liver or kidney disease or alcohol dependence.
Tell your doctor if you take other medicines containing paracetamol.
In case of problems with nutrition (malnutrition) or dehydration EFBRALGAN, tablets should be taken with caution.
This medicinal product contains sodium. This medicine contains 412,4 mg sodium per tablet which should be taken into consideration by patients observe strict diet with reduced sodium content.
This medicine is not recommended in patients with fructose intolerance (a rare metabolic disease).
When in doubt, Always consult your doctor or pharmacist.

Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
If appointed test of uric acid in the blood or a blood sugar test, report the adoption of this medicine.

Pregnancy and lactation
Under normal conditions of use, paracetamol can be taken during pregnancy and lactation.
Ask your doctor or pharmacist before taking any medicine.

Driving and using machines
None.

Important information about some of the ingredients of EFFERALGAN
sorbitol;
sodium: 412,4 mg of an effervescent tablet.
 
3. HOW TO TAKE EFFERALGAN
dosage
This medicine is intended for adults and children over 13 kg (over 2 years).
In children, it is mandatory to comply with the dosage, which is determined by the weight of the child.
Approximate ages are given only for guidance depending on the child's weight.
If you do not know the child's weight, weigh it, to apply the most appropriate dose.
There are different formulations of paracetamol,  so that the treatment can be adapted to the weight of the child.
The recommended daily dose of paracetamol is approximately 60 mg / kg / day, and it is divided into 4 or 6 taken, i. E. About 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

The usual dose is:
For children weighing 13 to 20 kg (aged from 2 to 7 years), the dose is half a tablet of a dose, if necessary intake is repeated after 6 hours, without exceeding the maximum daily dose of 2 tablets (distributed four taken half a tablet).

For children weighing 21 to 25 kg (aged from 6 to 10 years), the dose is half a tablet of a dose, if necessary intake is repeated after 4 hours, without exceeding the maximum daily dose of 3 tablets (distributed six taken half a tablet).

For children weighing 26 to 40 kg (aged from 8 to 13 years), the dose is one tablet of a dose, if necessary intake is repeated after 6 hours, without exceeding the maximum daily dose of 4 tablets.

For children weighing 41 to 50 kg (aged from 12 to 15 years), the dose is one tablet of a dose, if necessary intake is repeated after 4 hours, without exceeding the maximum daily dose of 6 tablets.

For adults and children weighing more than 50 kg (at the age of 15 years onwards), the usual dose is one to two tablets of 500 mg per dose (depending on the intensity of pain), if necessary intake is repeated after at least 4 hours.
Generally it is not necessary to exceed a daily dose of 3g paracetamol, i.e. 6 tablets per day.
In case of severe pain and after consultation with the doctor, the total dose may be increased to 4 g of acetaminophen daily or 8 tablets per day.
For doses higher than 3 g of acetaminophen per day is necessary to consult a doctor.
NEVER TAKE MORE THAN 4 g PARACETAMOL day (taking into account all the medicines containing paracetamol).
There should always be an interval of 4 hours between doses.
In cases of severe kidney disease (severe renal failure), the interval between doses should be at least 8 hours. Do not exceed the dosage of 6 tablets per day (3 g).

The maximum daily dose should not be exceeded 60 mg / kg (without exceeding H g) per day if the following situations:
Adults weighing less than 50 kg;
severe hepatic impairment;
chronic alcoholism;
chronic malnutrition;
dehydration.
If you are not sure, ask your doctor or pharmacist.

Method and route of administration
oral
The tablet should be completely dissolved in a large glass of water and drink immediately.
Furthermore, if the child's temperature exceeds 38,5 ° C, the following actions will make the treatment with this drug more efficiently:
undress the child;
give him to drink fluids;
not leave the child too warm room.
Frequency of intake
Regular use helps to avoid fluctuations in the intensity of pain and fever.
In children require regular interval preferably 6 hours, but not less than 4 hours apart, during both day and night.
In adults, an interval of at least 4 hours between doses.
In cases of severe kidney disease (severe renal failure), the interval between doses should be at least 8 hours.

Duration of treatment
The duration of treatment is limited:
up to 5 days in the case of pain;
3 days in case of fever / fever.
If pain persists for more than five days, or fever for more than 3 days if they become worse or develop other symptoms, do not continue with treatment without consulting your doctor or pharmacist.

If you take more dose EFFERALGAN
Consult a doctor immediately in case of overdose or accidental poisoning.

If you forget to take EFFERALGAN
Do not take a double dose to make up the missed dose.

4. POSSIBLE SIDE EFFECTS
Like all medicines PRODUCTS EFFERALGAN can cause side effects, although not everybody gets them.

In rare cases can develop skin rashes or redness of the skin or allergic reactions (sudden swelling of the face or neck or sudden indisposition with a fall in blood pressure). If this happens, stop the treatment, inform your doctor and do not take more drugs containing acetaminophen.

In extremely rare cases, changes in laboratory parameters that require regular testing of blood count abnormally low levels of white blood cells or some types of blood cells (platelets) that can lead to bleeding from the nose or gums. In such a case, consult your doctor.

If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE EFFERALGAN
This medicinal product does not require any special storage conditions.
Keep out of the reach and sight of children.
Do not use after the expiry date stated on the packaging.

6. FURTHER INFORMATION
What EFFERALGAN
Acetaminophen (paracetamol) - 500 mg per effervescent tablet.
Excipients:
Anhydrous citric acid,  anhydrous sodium carbonate, sodium hydrogen carbonate, sorbitol, saccharin sodium, docusate sodium, povidone, sodium benzoate.
One effervescent tablet.
Box of 16 tablets.
€ 12.00
Add to Cart
Close